Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Erratum to: ``The ninety-one types of isogonal tilings in the plane'' (Trans. Amer. Math. Soc. 242 (1978), 335-353)


Authors: Branko Grünbaum and G. C. Shephard
Journal: Trans. Amer. Math. Soc. 249 (1979), 446-446
MSC: Primary 05B45; Secondary 52A45
Original Article: Trans. Amer. Math. Soc. 242 (1978), 335-353.
MathSciNet review: 525684
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 05B45, 52A45

Retrieve articles in all journals with MSC: 05B45, 52A45


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1979-0525684-2
PII: S 0002-9947(1979)0525684-2
Article copyright: © Copyright 1979 American Mathematical Society